# SDR 2008UALA03266

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 61,226 hours, 22,926 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039202
- Condition: Low Pressure
- Location: 2r Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  2R SLIDE PACK PRESSURE LOW.  PRESSURE LEAK.  REPLACED SLIDE ASSY AT DOOR 2R.
